On the blaschke trihedrons of a line congruence

Articles > Article ยท 2016

Authors: Sadullah Celik, Emin Ozyilmaz

New Trends in Mathematical Science, International, 2016, vol 4, pp 130-130

DOI: 10.20852/ntmsci.2016115659

Summary

In this study, it is aimed to find relation between the Blaschke vectors of parameter ruled surfaces of a line congruence which are not principle ruled surfaces.By this relation, we can find some basic formulae of the line space.(e.g.the Mannheim's and Liouville's formulae.

View details